MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC ELITE COMPRESSION IMPLANT DRILLING TEMPLATES; STAPLE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC ELITE COMPRESSION IMPLANT DRILLING TEMPLATES; STAPLE,FIXATION,BONE
Model Number EL-DTS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Bme part number not in jde.Device malfunctioned intra-operatively and was not implanted / explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Patient code used for: the complaint indicated that the device broke intra-op requiring additional surgical intervention/change in surgical plan.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Investigation summary: dhr review could not be conducted due the insufficient information¿s.Product was not returned and no lot number was provided.Based on the information available, this complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.
 
Event or Problem Description
It was reported that the 20mm drill guide for the 2-leg elite staple sizing guides broke when the doctor put the drill bit into it during a procedure on (b)(6) 2018.This was the 4th use of the guide during the surgery.The doctor did not drill through the 20mm guide after it broke.He switched to an 18mm guide and used and 18x18 elite staple.There was no delay in surgery time and no patient issues.There is no additional information.Concomitant device(s): drill bit (part #: unknown, lot #: unknown, qty: 1).This report is 1 of 1 for (b)(4).

Brand Name
ELITE COMPRESSION IMPLANT DRILLING TEMPLATES
Common Device Name
STAPLE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7397109
Report Number2939274-2018-51437
Device Sequence Number723146
Product Code JDR
UDI-Device Identifier00810633021965
UDI-Public(01)00810633021965(10)LOTUNK
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K150125
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEL-DTS
Device Catalogue NumberEL-DTS
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/09/2018
Initial Report FDA Received Date04/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;